Stefan Schwede
Stefan Schwede
Professor of Mathematics, Universität Bonn
Bestätigte E-Mail-Adresse bei math.uni-bonn.de - Startseite
TitelZitiert vonJahr
Algebras and modules in monoidal model categories
S Schwede, BE Shipley
Proceedings of the London Mathematical Society 80 (2), 491-511, 2000
4852000
Model categories of diagram spectra
MA Mandell, JP May, S Schwede, B Shipley
Proceedings of the London Mathematical Society 82 (2), 441-512, 2001
4332001
Stable model categories are categories of modules
S Schwede, B Shipley
Topology 42 (1), 103-153, 2003
2462003
Equivalences of monoidal model categories
S Schwede, B Shipley
Algebraic & Geometric Topology 3 (1), 287-334, 2003
1762003
Spectra in model categories and applications to the algebraic cotangent complex
S Schwede
Journal of Pure and Applied Algebra 120 (1), 77-104, 1997
1001997
Stable homotopical algebra and Γ-spaces
S Schwede
Mathematical Proceedings of the Cambridge Philosophical Society 126 (2), 329-356, 1999
931999
Simplicial structures on model categories and functors
C Rezk, S Schwede, B Shipley
American Journal of Mathematics 123 (3), 551-575, 2001
752001
S-modules and symmetric spectra
S Schwede
Mathematische Annalen 319 (3), 517-532, 2001
742001
Stable homotopy of algebraic theories
S Schwede
Topology 40 (1), 1-41, 2001
742001
An untitled book project about symmetric spectra
S Schwede
preprint 3 (10), 2007
692007
Global homotopy theory
S Schwede
Cambridge University Press, 2018
542018
Symmetric spectra
S Schwede
preparation, online version accessible at http://www. math. uni-bonn. de …, 2012
442012
Morita theory in abelian, derived and stable model categories
S Schwede
Structured ring spectra 315, 33-86, 2004
442004
Triangulated categories without models
F Muro, S Schwede, N Strickland
Inventiones mathematicae 170 (2), 231-241, 2007
422007
Algebraic versus topological triangulated categories
S Schwede
arXiv preprint arXiv:0807.2592, 2008
412008
A uniqueness theorem for stable homotopy theory
S Schwede, B Shipley
Mathematische Zeitschrift 239 (4), 803-828, 2002
392002
Realizability of modules over Tate cohomology
D Benson, H Krause, S Schwede
Transactions of the American Mathematical Society 356 (9), 3621-3668, 2004
382004
The stable homotopy category is rigid
S Schwede
Annals of Mathematics 166 (3), 837-863, 2007
352007
On the homotopy groups of symmetric spectra
S Schwede
Geometry & Topology 12 (3), 1313-1344, 2008
342008
The stable homotopy category has a unique model at the prime 2
S Schwede
Advances in Mathematics 164 (1), 24-40, 2001
282001
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20